# SDR FDEA201707031842

- Difficulty date: July 3, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N686FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 804
- Aircraft time: 24,743 hours, 13,813 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: DAN5002
- Condition: Corroded
- Location: Frames 38-39
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO RT SIDE BETWEEN FR38 - FR39 STR 45R HAS CORROSION. REPAIRED STR 45R FR39 IAW SRM 53-10-14 FIG 208 P/N DAN50-02 MAJOR REPAIR.
